default search action
"Conditional and Unconditional Distributions for M/G/1 Type Queues with ..."
Bharat T. Doshi (1990)
- Bharat T. Doshi:
Conditional and Unconditional Distributions for M/G/1 Type Queues with Server Vacations. Queueing Syst. Theory Appl. 7(3): 229-251 (1990)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.